Mathematical and Computational Applications — Open Access Journal

Mathematical and Computational Applications (ISSN 2297-8747; ISSN 1300-686X for printed edition) is an international open access journal on the applications of the mathematical and/or computational techniques published quarterly online by MDPI from Volume 21 Issue 1 (2016). 
  • Open Access - free for readers, with article processing charges (APC) paid by authors or their institutions.
  • High visibility: Indexed in Inspec (IET) and MathSciNet (AMS).
  • Rapid publication: accepted papers are immediately published online.

Full Imprint Information | Download Journal Flyer

Latest Articles



Special Issues

Special Issue in MCA
Applied Modern Mathematics in Complex Networks Guest Editors: Shahaboddin Shamshirband, Mohammad Shojafar, Zahra Pooranian
Deadline: 31 July 2018
Special Issue in MCA
Computational Methods in Interdisciplinary Applications of Nonlinear Dynamics Guest Editor: Paweł Olejnik
Deadline: 30 September 2018
Special Issue in MCA
Mathematical Modelling in Engineering & Human Behaviour 2018 Guest Editors: Lucas Jódar, Juan Carlos Cortés, Luis Acedo
Deadline: 30 November 2018
Special Issue in MCA
Advanced Computational Techniques for Fractured Rock Hydrology Guest Editor: Corrado Fidelibus
Deadline: 31 December 2018

Jobs in Research

Back to Top